# SDR AMTA200700670

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- Engine: Cfmint CFM567B2US
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ILLUMINATED AFTER LANDING.  REMOVED AND REPLACED RT MLG AIR/GROUND SENSOR S1011, IAW FIM 32-09-810-803.  IAW MM 32-09-01-4.  NO FAULTS NOTED.  OK FOR SERVICE.  (K)
